×

zbMATH — the first resource for mathematics

Sugli omeomorfismi delle varieta algebriche. (Italian) Zbl 0184.24503

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti F. Nohguet , La convexidé holomorphe dans l’espace analytique des cycles d’une variété algébrique , Ann. So. Norm. Sup. Pisa 21 ( 1967 ), pp. 31 - 82 . Numdam | MR 239118 | Zbl 0176.04001 · Zbl 0176.04001 · numdam:ASNSP_1967_3_21_1_31_0 · eudml:83411
[2] S. Endô , Projective modules over polynomial rings , J. Math. Soc. Japan , Vol. 15 , ( 1963 ). Article | MR 155875 | Zbl 0119.03504 · Zbl 0119.03504 · doi:10.2969/jmsj/01530339 · minidml.mathdoc.fr
[3] A. Grothendieck et J. Dieudonné , Êléments de Géométrie Algebrique , I. H. E. S. Paris ( 1960 ). Numdam · numdam:PMIHES_1960__4__5_0
[4] C. Traverso , in preparazione.
[5] O. Zariski , A new operation ( saturation ) on local rings and applications to classifications of singularities , Rendiconti di Mat , 25 ( 1966 ), pp. 283 - 284 . MR 480499 | Zbl 0154.20805 · Zbl 0154.20805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.